# SDR SWAA2024012444019

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH GRAB HANDLES ON AFT SERVICE DOOR ARE LOOSE<[01] INSTALLED ASSIST HANDLE IAW AMM 52-41-31-400-802 STEP F (2) SUBTASK 52-41-31-020-008.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
